• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Getting the works

Movieaddict

Well-Known Member
#1
Well after having an interesting month, I had televideo with my doctor. She heard my symptoms and thinks maybe hypothyroid. And definitely peri menopause. So once I get all the appts set up, hope to have final answer. But I’m about to undergo a lot of tests.

Hope something can be prescribed because I’m going to scream.
 

Walker

Admin
SF Social Media
SF Author
SF Supporter
#5
Def sounds hypothyroid to me too. Hope you get that sorted quickly. I've been on levothyroxine for about...mmm... 30 years? I think I wasn't even 15 when I got on it.
Ill tell ya, you'll sure lose some weight once you start meds! I would stop taking meds occasionally (from medication fatigue or what-have-you) and gain 10lbs immediately. I bet you lose 10-20 lbs from medication though and feel tremendously better.
 

MisterBGone

SF Supporter
#6
Hey 👋 @Movieaddict ; // which, by the way - sounds to me like a “healthy addiction!” ; ) ~movies! ...everybody’s got some-thing; & you live long enough—most of us have got some-thing’s!! (As in “plural!”) Ha! So, I know while not fun to deal with on a regular basis: I’d venture a guess (& that’s all this is, not even an educated one ☝️ at that!) that once you get this thing under control — whatever it is - you will even find an improvement in your psychological state, or mental well-being. Because, even if thus not absolutely co-related, it’d be hard pressed to find one not affecting the other (or worsening), in some way... however big or small! : ) they say everything’s connected & they can’t be wrong, right?!? ;D best wishes-
 

Movieaddict

Well-Known Member
#7
I hope you will be able to find something that works for you. I have this as well and it can be a pain. They prescribed me Levothyroxine and now my thyroid levels are normal.
That sounds great! I want to take prescription but of course.. you have female family friends weighing in ... OH, I wouldn’t take prescription, you’ll grow hair in places you never knew...

what the what!?
 

Movieaddict

Well-Known Member
#8
Def sounds hypothyroid to me too. Hope you get that sorted quickly. I've been on levothyroxine for about...mmm... 30 years? I think I wasn't even 15 when I got on it.
Ill tell ya, you'll sure lose some weight once you start meds! I would stop taking meds occasionally (from medication fatigue or what-have-you) and gain 10lbs immediately. I bet you lose 10-20 lbs from medication though and feel tremendously better.
If it can get rid of this fog and depression and constipation and lethargy... I’ll be a better person!
 

Movieaddict

Well-Known Member
#9
Hey 👋 @Movieaddict ; // which, by the way - sounds to me like a “healthy addiction!” ; ) ~movies! ...everybody’s got some-thing; & you live long enough—most of us have got some-thing’s!! (As in “plural!”) Ha! So, I know while not fun to deal with on a regular basis: I’d venture a guess (& that’s all this is, not even an educated one ☝️ at that!) that once you get this thing under control — whatever it is - you will even find an improvement in your psychological state, or mental well-being. Because, even if thus not absolutely co-related, it’d be hard pressed to find one not affecting the other (or worsening), in some way... however big or small! : ) they say everything’s connected & they can’t be wrong, right?!? ;D best wishes-
That’s how I feel about it. If I can even knock 3 things off that list... my quality of life will surely improve 30%!
 

Please Donate to Help Keep SF Running

Total amount
$55.00
Goal
$255.00
Top